MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Use of Device Problem (1670); Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint that the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" error message and didn't start compressions was confirmed during the functional testing.The brake gap was observed to be too wide, possibly due to wear and tear.It was adjusted to be within specification, and the system error was cleared.The archive data review could not be completed because the archive data could not be retrieved/read, due to a defective ir port of the processor board, unrelated to the reported complaint.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering on, thus confirming the reported complaint.The motor brake gap was observed to be out of specification (0.013").The brake gap was adjusted to the specification (0.008").After that, the system error was cleared using ap vision software.A run-in test was conducted on the device with the 95% patient large resuscitation test fixture (lrtf) with known test batteries until discharged without any fault or error.However, because the archive log could not be accessed to determine what the actual system error was, the processor board will also be replaced to prevent further occurrence of the system error and to remedy the archive issue.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with (b)(6).
 
Event or Problem Description
The customer reported that during shift check, the autopulse platform (sn (b)(6)) displayed a "system error, out of service, revert to manual cpr" error message and didn't start compressions.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key20553050
Report Number3010617000-2024-00832
Device Sequence Number18391329
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown